RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 16, Issue 4  


Hamiltonian operators and the classical Yang–Baxter equation
I. M. Gel'fand, I. Ya. Dorfman
1
The Peierls model
I. M. Krichever
10
Some algebraic structures connected with the Yang–Baxter equation
E. K. Sklyanin
27
Structure of transversal leaves in multidimensional semidispersing billiards
N. I. Chernov
35
Spectral properties of the Schrödinger operator with a potential having a slow falloff
D. R. Yafaev
47

Brief communications
Self-adjoint infinite-dimensional elliptic differential operators with a singular potential
Yu. M. Berezanskii
55
$B$-algebra of almost-periodic functions
I. N. Blinov
57
Finitely defined local phase portraits of vector fields
R. I. Bogdanov
59
Langlands conjecture on conjugation of the Shimura varieties
M. V. Borovoi
61
Asymptote of the intersection form of a quasihomogeneous singularity of functions
A. B. Givental'
63
Spectrum of the Schrödinger operator with periodic potential in a two-dimensional strip
V. A. Dmitrushchenkov
66
Local and global solutions of algebraic equations
M. A. Illarionov
68
An analogue of the wiener criterion for the zaremba problem in a cylindrical domain
T. M. Kerimov, V. G. Maz'ya, A. A. Novruzov
70
A conjecture on the existence of asymptotic motions in classical mechanics
V. V. Kozlov
72
A theorem on the coincidence of spectra for random elliptic operators
S. M. Kozlov, M. A. Shubin
74
Perturbations of secondary-quantization operators
Yu. G. Kondrat'ev
76
The maximum-entropy measure of a rational endomorphism of the Riemann sphere
M. Yu. Lyubich
78
Invariant orderings in simple Lie groups. The solution to É. B. Vinberg's problem
G. I. Olshanskii
80
A formula for the hausdorff measure of a twodimensional hyperbolic attractor
Ya. B. Pesin
82
Banach spaces without approximation property
O. I. Reinov
84
Evolution equations with nontrivial conservative laws
S. I. Svinolupov, V. V. Sokolov
86
Spectrum of multidimensional operators with periodic coefficients
M. M. Skriganov
88
Representation models and generalized Clifford algebras
T. G. Khovanova
90
Boundary-value problems for ordinary differential equations with a parameter in the boundary conditions
A. A. Shkalikov
92
Frobenius Lie algebras
A. G. Élashvili
94
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020